On the elliptic equation Di[aij(x)Dju]-k(x)u + K(x)Up = 0

Research output: Contribution to journalArticle

Abstract

The problem of the existence and nonexistence of entire, positive solutions to the uniformly elliptic, semilinear equation Di[aij(x)Dju]-k(x)u + K(x)Up = 0 in Rn, where p > 1, is studied. A limiting case when K(x) is negative and has quadratic decay at infinity is also treated.

Original languageEnglish (US)
Pages (from-to)219-225
Number of pages7
JournalProceedings of the American Mathematical Society
Volume95
Issue number2
DOIs
StatePublished - 1985

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this